Processing math: 100%
Lupa

Show document Help

A- | A+ | Print
Title:Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes - the case PSL(2, q[sup]2) acting on cosets of PGL(2, q)
Authors:ID Du, Shao Fei (Author)
ID Kutnar, Klavdija (Author)
ID Marušič, Dragan (Author)
Files:.pdf RAZ_Du_Shao_Fei_i2020.pdf (365,31 KB)
MD5: F3521C1BBA3131134689E567ABEC2837
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:ZUP - University of Primorska Press
Abstract:A step forward is made in a long standing Lovász problem regarding hamiltonicity of vertex-transitive graphs by showing that every connected vertex-transitive graph of order a product of two primes arising from the group action of the projective special linear group PSL(2,q2) on cosets of its subgroup isomorphic to the projective general linear group PGL(2,q) contains a Hamilton cycle.
Keywords:vertex-transitive graph, Hamilton cycle, automorphism group, orbital graph
Year of publishing:2020
Number of pages:str. 1-15
Numbering:Vol. 19, no. 1
PID:20.500.12556/RUP-12845 This link opens in a new window
UDC:519.17
ISSN on article:1855-3966
DOI:10.26493/1855-3974.2163.5df This link opens in a new window
COBISS.SI-ID:22957571 This link opens in a new window
Publication date in RUP:20.07.2020
Views:2139
Downloads:50
Metadata:XML DC-XML DC-RDF
:
DU, Shao Fei, KUTNAR, Klavdija and MARUŠIČ, Dragan, 2020, Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes - the case PSL(2, q[sup]2) acting on cosets of PGL(2, q). Ars mathematica contemporanea [online]. 2020. Vol. 19, no. 1, p. 1–15. [Accessed 4 April 2025]. DOI 10.26493/1855-3974.2163.5df. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=12845
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:1855-3966
COBISS.SI-ID:239049984 This link opens in a new window

Secondary language

Language:English
Abstract:Članek prinaša napredek pri dolgo odprti Lovászevi domnevi o hamiltonskosti vozliščno tranzitivnih grafov. V članku je dokazano, da vsak povezan vozliščno tranzitiven graf, katerega red je produkt dveh praštevil, ki izhaja iz grupnega delovanja specialne projektivne linearne grupe PSL(2,q2) na odsekih po njeni podgrupi izomorfni splošni projektivni linearni grupi PGL(2,q), premore hamiltonski cikel.
Keywords:točkovno tranzitiven graf, hamiltonski cikel, grupa avtomorfizmov, orbitalni graf


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica